# SDR HAI00000001

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900BH
- Make and model: Bell 412
- Aircraft serial: 33195
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010106101
- Condition: Worn
- Location: M/R Red
- Part time: 1,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS WORN EXCESSIVELY. REPLACED WITH NEW
